# SDR C77A20151224001

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,924 hours, 12,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT FLIGHT ATTENDANT FLASHLIGHTS LED LIGHT NOT FLASHING.  R & R BOTH AFT FLIGHT ATTENDANT FLASHLIGHTS IAW AMM 33-51-01.  OK FOR SERVICE.
